# SDR DHL2003604752

- Difficulty date: May 20, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING CTR  EXTENDED L/E SLOT INNER DOUBLER CRACKED (0.063) AT STA. XFS. 526.000.  PERFORMED MAJOR REPAIR IAW EODHL-030532, ED-3350. REMOVED FASTENERS IAW SRM 51-1-21 PG.1. STOP DRILLED ON CRACK END (0.250 DIA) IAW EODHL-030532, ED-3350. PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED A REPAIR DOUBLER (7075-T6 AL0.063) IAW EODHL-030532, ED-3350. CLEANED, TREATED AND PRIMED REPAIR DOUBLER INTERIOR SURFACE IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED DOUBLER ON RT. OUTER WING CTR. EXTENDED L/E SLOT STA. XFS.526.000 USING NEW FASTENERS.
